# SDR SCNA20230109025

- Difficulty date: December 13, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: HFAB53WB011
- Condition: Corroded
- Location: Bs 784-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB ASSY UNDER SHIELD FWD OF CARGO DOOR AT STA 787-784 RBL 20 WL 160 HAS CORROSION AROUND FASTENERS HOLES.  CORROSION ON WEB FOUND TO BE OUT OF LIMITS STA 787 TO 794 RBL 20 WL160 IAW SRM 53-60-15-1B-1. REV 77. REMOVED WEB ASSY IAW SRM 51-40-02-06-0 REV 77. INSTALLED SERVICEABLE WEB ASSY LOT # 5175037-1 IAW SRM 51-40-02-06-0 REV 77 AND BOEING DWG 146A8120 REV: -
